Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
CWD Answers Archives

Review the entire archive according to the date it was posted.

CWD_Answers_Icon
August 17, 1999

Hypoglycemia

advertisement
Question from Gaithersberg, Maryland, USA:

My 4 1/2 years old’s blood sugar goes low rapidly overnight and I don’t understand why. We have to get up at 2�A.M. to check her sugar level to make sure she is within the range. What should we do to keep it outside danger zone all through the night?

Answer:

From: DTeam Staff

I will assume your daughter is on mixtures of insulin in the evening. If so, are you giving your daughter the dose of NPH at bedtime in order to avoid the waning of insulin overnight with consequent rising of blood sugar after 3-4�A.M.? Is the supper Regular enough? The two insulins generally work much better when given separately at the evening than mixing Regular and NPH into a single injection before supper.

MS